Jump to content
ACN Latitudes Forums

Recommended Posts

My son developed a new tic over the weekend and I don't know what to do about it. It's mild but it is hard for me to not see. His chest goes up and down in short repeated spurts when he is reading or watching his iPad. He says it doesn't bother him but I'm wondering what I should do. It seems like his tics move (if that makes sense). It first started with blinking, moved on to breathing, and now this. It seems that one replaces the other. He is being treated with long term antibiotics, received IVIG last summer, and on supplements. He also had T&A this past November. I can't say he has been 100% tic free - he has week(s) where he will be tic-free and then a short flare that seems to go away. This one, bothers me though. 

He is doing great otherwise. Gained some weight since IVIG (though he's now 8 and wears size 6-7 clothes) and can focus, handwriting is great and  he loves school. I just don't want to go off-track again and wondering .. what should I do?

I did give him a dose of motrin.

thanks!

Share this post


Link to post
Share on other sites

My guess is that there is something around that is trigger him.  This is the endless hide and seek game we play - we try to find each trigger and eliminate it, and then another comes.

It could be anything.  For us, it has been:
- when someone else in the house sick, not necessarily strep
- when he had a teeth cleaning done
- when he had mild gingevitus (from not brushing regularly enough)
- when he had ear aches
- on long abx and developed yeast infection
- probiotics

The list can be much much longer, and of course different for different people  - people here have talked about mold, allergens/pollen, and sinus infections as significant triggers.

Share this post


Link to post
Share on other sites

I agree with bobh. The first time my son was treated with abx for PANDAS, 5 of his 6 tics disappeared. Then a month later, he developed a new tic (facial grimace).  He clearly had a yeast imbalance, as his bottom was red. The new tic went away after treating the yeast.  We used Gutpro and Candicid Forte.  

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  



×